# SDR AALA202212070910

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 70,670 hours, 26,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT FLASHLIGHT NEEDS REPLACING. MAINTENANCE REPLACED FLASHLIGHT.
